American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65F15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 82 found      Go to page: 1 2 3

[1] Daniel B. Szyld and Fei Xue. Preconditioned eigensolvers for large-scale nonlinear Hermitian eigenproblems with variational characterizations. I. Extreme eigenvalues. Math. Comp. 85 (2016) 2887-2918.
Abstract, references, and article information   
View Article: PDF

[2] Jared L. Aurentz, Thomas Mach, Raf Vandebril and David S. Watkins. A note on companion pencils. Contemporary Mathematics 658 (2016) 91-101.
Book volume table of contents   
View Article: PDF

[3] C. Conrads, V. Mehrmann and A. Międlar. Adaptive numerical solution of eigenvalue problems arising from finite element models. AMLS vs. AFEM. Contemporary Mathematics 658 (2016) 197-225.
Book volume table of contents   
View Article: PDF

[4] Yuji Nakatsukasa and Vanni Noferini. On the stability of computing polynomial roots via confederate linearizations. Math. Comp. 85 (2016) 2391-2425.
Abstract, references, and article information   
View Article: PDF

[5] P. Boito, Y. Eidelman and L. Gemignani. Implicit QR for companion-like pencils. Math. Comp. 85 (2016) 1753-1774.
Abstract, references, and article information   
View Article: PDF

[6] Lennard Kamenski, Weizhang Huang and Hongguo Xu. Conditioning of finite element equations with arbitrary anisotropic meshes. Math. Comp. 83 (2014) 2187-2211.
Abstract, references, and article information   
View Article: PDF

[7] A. Melman. Computation of the Newton step for the even and odd characteristic polynomials of a symmetric positive definite Toeplitz matrix. Math. Comp. 75 (2006) 817-832. MR 2196993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Heping Liu and Yu Liu. Convergence of cascade sequence on the Heisenberg group. Proc. Amer. Math. Soc. 134 (2006) 1413-1423. MR 2199188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Bin Han, Thomas P.-Y. Yu and Yonggang Xue. Noninterpolatory Hermite subdivision schemes. Math. Comp. 74 (2005) 1345-1367. MR 2137006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Guðbjörn F. Jónsson and Stephen A. Vavasis. Accurate solution of polynomial equations using Macaulay resultant matrices. Math. Comp. 74 (2005) 221-262. MR 2085409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Zhongxiao Jia. The convergence of harmonic Ritz values, harmonic Ritz vectors and refined harmonic Ritz vectors. Math. Comp. 74 (2005) 1441-1456. MR 2137011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Xiaobai Sun and Enrique S. Quintana-Ortí. Spectral division methods for block generalized Schur decompositions. Math. Comp. 73 (2004) 1827-1847. MR 2059738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Bin Han, Thomas P.-Y. Yu and Bruce Piper. Multivariate refinable Hermite interpolant. Math. Comp. 73 (2004) 1913-1935. MR 2059743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Joan-Josep Climent, Carmen Perea, Leandro Tortosa and Antonio Zamora. Sequential and parallel synchronous alternating iterative methods. Math. Comp. 73 (2004) 691-717. MR 2031401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] S.-H. Lui. A pseudospectral mapping theorem. Math. Comp. 72 (2003) 1841-1854. MR 1986807.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] A. Böttcher, M. Embree and V. I. Sokolov. The spectra of large Toeplitz band matrices with a randomly perturbed entry. Math. Comp. 72 (2003) 1329-1348. MR 1972739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Tai-Lin Wang and William B. Gragg. Convergence of the unitary $QR$ algorithm with a unimodular Wilkinson shift. Math. Comp. 72 (2003) 375-385. MR 1933826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Ren-Cang Li. On perturbations of matrix pencils with real spectra, {a revisit}. Math. Comp. 72 (2003) 715-728. MR 1954964.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Gerard L. G. Sleijpen, Jasper van den Eshof and Paul Smit. Optimal a priori error bounds for the Rayleigh-Ritz method. Math. Comp. 72 (2003) 677-684. MR 1954961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] So-Hsiang Chou, Do Y. Kwak and Kwang Y. Kim. Mixed finite volume methods on nonstaggered quadrilateral grids for elliptic problems. Math. Comp. 72 (2003) 525-539. MR 1954955.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Tai-Lin Wang and William B. Gragg. Convergence of the shifted $QR$ algorithm for unitary Hessenberg matrices. Math. Comp. 71 (2002) 1473-1496. MR 1933041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Klaus Neymeyr. A geometric theory for preconditioned inverse iteration applied to a subspace. Math. Comp. 71 (2002) 197-216. MR 1862995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Gilbert Strang and Ding-Xuan Zhou. The limits of refinable functions. Trans. Amer. Math. Soc. 353 (2001) 1971-1984. MR 1813602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] J. V. Burke, A. S. Lewis and M. L. Overton. Optimizing matrix stability. Proc. Amer. Math. Soc. 129 (2001) 1635-1642. MR 1814091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] H. Faßbender. The parameterized $SR$ algorithm for symplectic (butterfly) matrices. Math. Comp. 70 (2001) 1515-1541. MR 1836916.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] A. Melman. Extreme eigenvalues of real symmetric Toeplitz matrices. Math. Comp. 70 (2001) 649-669. MR 1813143.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Christopher Beattie. Galerkin eigenvector approximations. Math. Comp. 69 (2000) 1409-1434. MR 1681128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Zhongxiao Jia and G. W. Stewart. An analysis of the Rayleigh--Ritz method for approximating eigenspaces. Math. Comp. 70 (2001) 637-647. MR 1697647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] J. I. Aliaga, D. L. Boley, R. W. Freund and V. Hernández. A Lanczos-type method for multiple starting vectors. Math. Comp. 69 (2000) 1577-1601. MR 1665942.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Stefano Serra. Superlinear PCG methods for symmetric Toeplitz systems. Math. Comp. 68 (1999) 793-803. MR 1620251.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 82 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia